Needs a check
A call to your doctor will be necessary to determine if Restylane was injected.
The results from the original injection will likely be all gone.
Thank you for sharing your question. You probably are having an allergic reaction, but not likely to the Restylane. You should have comprehensive evaluation by your doctor.
Reaction unlikely due to Restylane
Since your treatment was seven years ago, it is unlikely that this reaction is due to the filler that was injected at that time, especially if it was Restylane. However, you can contact the office where you were treated if you have any question of what product was used. I would probably seek a consultation with a dermatologist for an evaluation of your current skin problem.
The best way to know what was injected is to check the medical records. The office where you were injected should have a copy of the records (florida law states 7 years). As far as the hyaluronic acid topical causing bumps, it may be a contact dermatitis that you have developed. When in doubt, it is never a bad idea to go see a dermatologist to ensure that nothing else may be causing a reaction to your skin.
Medical records are generally kept for about 7 years so the best way is to ask, but I am certain it has nothing to do with your current problem which may be a contact dermatitis to one of the ingredients in the product you are using. See a board certified dermatologist
How to find what was actually injected...
Thank you for your question. In Florida, medical records must be kept for 7 years, so please request of your injecting physician a copy of your records and they should have the details of your injection. The swelling and bumps you had may be due to a contact dermatitis so it is best to be evaluated by a board certified Dermatologist. Regards, Dr. Matt Elias